# SDR ASAA2019110761260

- Difficulty date: November 6, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 48,149 hours, 14,281 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Adiru
- Condition: Out Of Alignment
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR FAIL MESSAGE- CA AND FO ND. GROUNDED - YES. CYCLED POWER, RE ALIGNED ADIRU REF B737-800 AMM 34-21-00 OPS CK GOOD. A/C OK FOR SERVICE.
